# SDR DL72W970038

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE VERTICAL STIFFENER AT LBL 36.83 ON THE FWD SIDE OF THE BS 1183 BULKHEAD.  THE CRACK WAS APPROX 1.75 LONG AT WL 237.  THE STIFFENER WAS REPAIRED PER BOEING S/B 727-53-0192.
